Express delivery and free returns within 28 days

Online Store

>
Online Store

Panadol ActiFast Tablets

Acts faster than standard paracetamol tablets to give fast, effective pain relief

Active Ingredients: Each tablet contains Paracetamol 500mg, Sodium content 173 mg per tablet

Directions for use:
Adults and children aged 12 years and over. Take 1-2 tablets every 4-6 hourly as required.
Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Not suitable for children under 12 years of age.

5.55